Yes they did blood work and it was all normal. The EMT told me that sometimes oxycodone can build up in your system. The ER PA chalked it up to a panic attack.
The odd thing about my pupils was that I was taking 10 mg oxycodone less often than before, (it wasn't oxycontin, it was oxycodone, I made a mistake) and my pupils had never been that pinpoint. It might have been due to the oxycodone building up in my system.
Opiates will lower your BP. I have heard that panic attacks in rare cases can raise your BP. I have also read that oxycodone can make you anxious.
I wondered about some of the pill forms of Narcan, or the sublingual film, but I think I would have tasted them.
About my husband doing this to be mean. I am sure he wouldn't done it to be mean. If he did, I think he would have done it out of fear for me. There are a lot of overdoses that happen after surgeries, and just in general.
Anyway, I feel that it was probably more likely a panic attack, than Narcan.
Your responses have helped me think a bit more clearly.